# SDR ASOA2015022612278

- Difficulty date: February 7, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 15,439 hours, 10,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL HAS CORROSION.  BLENDED CORROSION ON THE FWD END OF THE SERVICE DOOR SILL.  PART IS OUT OF LIMITS IN REF TO SRM 51-21-06-001-001-A01 & 53-21-23-101-002-A01.  REMOVED SERVICE DOOR SILL ANGLE IAW SRM 51-42-06-001-001-A01 AND 51-42-36-001-001-A01.  LOCATED FASTENER HOLES ON SERVICEABLE SILL ANGLE & 8EA RIV-NUT HOLES AND INSTALLED IAW SRM 51-42-06-001-001-A01 & SRM 51-42-34-001-001-A01.  INSTALLED 2 EA SERVICE DOOR STEP FITTINGS IAW  4EA COVER PLATE BRACKETS CORRODED BEYOND LIMITS IAW SRM 53-21-23-101-002-A01.
